# SDR UIEA2020112302449

- Difficulty date: November 23, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,246 hours, 19,303 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Switch
- Part number: 608924007
- Part serial: 2064
- Condition: Malfunctioned
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DC PUMP ALWAYS ON PER MX MESSAGE.  TRANSFERRED TO DMI 138340, IAW MEL 28-25-01, CAT C.  REMOVED AND REPLACED DC PUMP FUEL PRESSURE SWITCH, PER AMM 28-25-03.  MESSAGE CLEARED,
